Please enter verification code
Chaos: Exact, Mixing and Weakly Mixing Maps
Pure and Applied Mathematics Journal
Volume 4, Issue 2, April 2015, Pages: 39-42
Received: Dec. 19, 2014; Accepted: Dec. 30, 2014; Published: Feb. 11, 2015
Views 3077      Downloads 260
Mohammed Nokhas Murad Kaki, Math Department, School of Science, Faculty of Science and Science Education, University of Sulaimani, Sulaymaniyah,Iraq
Article Tools
Follow on us
In this work, I studied a new class of topological λ-type chaos maps, λ-exact chaos and weakly λ-mixing chaos. Relationships with some other type of chaotic maps are given. I will list some relevant properties of λ-type chaotic map. The existence of chaotic behavior in deterministic systems has attracted researchers for many years. In engineering applications such as biological engineering, and chaos control, chaoticity of a topological system is an important subject for investigation. The definitions of λ-type chaos, λ-type exact chaos, λ-type mixing chaos, and weak λ-type mixing chaos are extended to topological spaces. This paper proves that these chaotic properties are all preserved under λr-conjugation. We have the following relationships: λ-type exact chaos⇒ λ-type mixing chaos ⇒ weak λ-type mixing chaos ⇒λ-type chaos.
Chaos, λ-Type Exact, Mixing, Weakly λ-Type Mixing, Conjugacy
To cite this article
Mohammed Nokhas Murad Kaki, Chaos: Exact, Mixing and Weakly Mixing Maps, Pure and Applied Mathematics Journal. Vol. 4, No. 2, 2015, pp. 39-42. doi: 10.11648/j.pamj.20150402.11
H. Maki, Generalized Λ-sets and the associated closure operator, The Special Issue in Commemoration of Prof. Kazusada IKED’S Retirement, 1 Oct. (1986), 139-146.
F.G. Arenas, J. Dontchev and M. Ganster, On λ-sets and the dual of generalized continuity, Questions Answers Gen. Topology, 15 (1997), 3-13.
M. Caldas and S. Jafari, On some low separation axioms via λ--open and λ-closure operator, Rend. Circ. Mat. di Palermo, 54(2005), 195-208.
M. Caldas, S. Jafari and G. Navalagi, More on λ--closed sets in topological spaces, RevistaColombiana, 41 (2007), 355-369.
S. G. Crossley and S. K. Hildebrand, Semi topological properties, Fund. Math. 74(1972) 233-254
A. A. El-Atik, A study of some types of mappings on topological spaces, Master’s Thesis, Faculty of Science, Tanta University, Tanta, Egypt 1997.
Mohammed Nokhas Murad, New Types of Λ -Transitive Maps, International Journal ofResearch in Electrical and Electronics Engineering (ISTP-JREEE) ISSN: 2321-2667 Volume 2, Issue 5, Sept. 2013 pp.19-24
Mohammed Nokhas Murad, New types of chaotic maps on topological spaces, International Journal of Electrical and Electronic Science, American association for science and technology, (AASCIT) 2014; 1(1): 1-5, USA.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186